# SDR CJP2003F00003

- Difficulty date: June 19, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N727CS
- Make and model: Lear 25D
- Aircraft serial: 25D313
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 393091
- Part serial: 726
- Condition: Out Of Tolerance
- Location: Rt Gear Well
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED DISPROPORTIONED BRAKE (EFFECTIVENESS) ON LANDING, AT LOW SPEED.  REMOVED AND REPLACED ANTI-SKID PRESSURE CONTROL VALVE WITH SERVICEABLE VALVE.  TEST TAXI WAS PERFORMED BY SAME FLIGHT CREW AND BRAKES OPERATION WAS NORMAL.
